# SDR SWAA2023122827266

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION AT N/P HOLE AT STA 727I+10.25 LBL 21 WL 156. MRKD<[01] THIS TRANSITION ANGLE IS REMOVED AND REPLACED PER SRM 51-40-02 REF (TTG8Q00Q22QW)
